my problem is this my doctor told me to stop taking the interferone and the ribarvarian? because of all the side effects happen to me. but now i can't not stop throwing up everything i drink water,gatorade ginerale whatever i totally puke for 5 days now i know i am dehydrated. also i am more depressed and angry more than usual and i have black circles under my eyes is this normal i feel like a drug addict going threw withdraw is that the case and some one please help me with the answer
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
I have my maxed amount of epidural shots of my cervical DDD....(and no one cares about my lumbar DDD)..... I've done physical therapy, muscle relaxers, Amitriptyline, Nortryptiline, desipramine.....narcotics... So I decided to go to a spine specialist and they have me on Gabapentin. Its been two weeks and it did nothing for my lumbar ever... but it did seem to help my cervical and arm/hand pain...